sir, i have taken 3 months course of acne with my doctor now i have a problem of hair thining and and hair loss. please sir tell me can i will get my hair back which i have loss during treatment . I have slight hair loss now this time .
If We Stop Accutane (Isotretion) Dosage, is It Possible Again We Get Good Hair Growth? Can Accutane Provide Pemanent Hair Loss?
Doctor Answers (1)
Hair loss and Accutane
Hair loss can happen with Accutane, though I also have some patients report back that their hair grows more and stronger while on Accutane, so it happens both ways. When you are done with your course and the Accutane is out of your system (doesn't take long!) your hair growth should return to normal. This is a short-term problem, not a long-term issue. You can also go on Propecia if you'd like - ask your prescribing physician.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.